# SDR 00FDEA00007

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

00-7 - AFTER T/O, NR 1 HYD SYS A PUMP LIGHT FLICKERED.  HYD SYS 'A' QUANTITY WENT TO ZERO.  REMOVED AND REPLACED BOTH CASE DRAIN FILTERS NO METAL FOUND PER 727-100 MM 29-11-041-2.  REMOVED AND REPLACED 'A' SYS RETURN FILTER PER 727-100 MM 29-11-102-2.  OPS AND LEAK CK GOOD.
